# SDR ASAA2025083060785

- Difficulty date: August 30, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 40,738 hours, 12,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 16T015A0477
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORRODED FASTNERS AND AREAS OF DELAMINATION ON FLOORBOARD 242TF. GROUNDED - YES. REPAIRED DELAMINATION AND REPLACED INSERTS ON FLOORBOARD 242TF IAW B737-900 SRM 53-00-50-2R-1, 53-00-50-2R-0.
